# SDR REXA2015060300557

- Difficulty date: June 3, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002B19
- Aircraft serial: 15151
- Aircraft time: 17,997 hours, 11,438 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASHLIGHT SEAL BROKEN.  R & R FWD FLIGHT ATTENDANT FLASHLIGHT SEAL IAW CMM 25-60-02.
